RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 3, Pages 291–316 (Mi msb2023)  

On stabilization of the solution of the third mixed problem for the wave equation in a cylindrical domain

V. M. Favorin


Abstract: Necessary and sufficient conditions are obtained for stabilization as $t\to\infty$ of the solution of the third mixed problem for the wave equation in the exterior of an infinite closed cylindrical surface in space variables, in the presence of an influx of energy into the region through the boundary $(\frac{\partial u}{\partial n}+g(x)u|_{\partial\Omega}=0$, $g(x)$ of arbitrary sign$)$. An asymptotic expansion as $t\to\infty$ is established for the solution.
Bibliography: 18 titles.

Full text: PDF file (1218 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:2, 287–314

Bibliographic databases:

UDC: 517.9
MSC: 35L15, 35L20, 35B40, 35B30
Received: 09.11.1982

Citation: V. M. Favorin, “On stabilization of the solution of the third mixed problem for the wave equation in a cylindrical domain”, Mat. Sb. (N.S.), 123(165):3 (1984), 291–316; Math. USSR-Sb., 51:2 (1985), 287–314

Citation in format AMSBIB
\Bibitem{Fav84}
\by V.~M.~Favorin
\paper On stabilization of the solution of the third mixed problem for the wave equation in a~cylindrical domain
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 3
\pages 291--316
\mathnet{http://mi.mathnet.ru/msb2023}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735709}
\zmath{https://zbmath.org/?q=an:0589.35072}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 287--314
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002861}


Linking options:
  • http://mi.mathnet.ru/eng/msb2023
  • http://mi.mathnet.ru/eng/msb/v165/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:182
    Full text:45
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019